Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: sexual side effect- effexor-xr jal

Posted by Davez on March 26, 2004, at 20:27:31

In reply to Re: sexual side effect- effexor-xr, posted by jal on September 13, 2002, at 14:53:11

I'm on 75mg dose right now and have what I could explain as an increase in sexual stamina (staying power so to speak). It does sort of feel like a numbness in a way but I can get past it to climax. I looked on the NET and they say "abnormal ejaculation" is a side effect. That sounds to me like cats and dogs shooting out of your penis or something weird like that. I have heard from others that Prozac and other similar drugs can prevent a person from climaxing. I found that I just require faster sex to get off and that slower sex will last all night. I would think though if I went up to 225mgs I might not be able to climax at all. I would talk to your doctor about it and maybe you could switch to another brand. That sometimes works.


> I've been on effexor xr for the past 4 months, went from 37.5mgs up to 225mgs now and the only thing I feel is numbness in my penis and my sex drive is way down from where it was before effexor xr.Is this common for men to feel this?
> Any men out there have the same numbness down there? Whats the cure ? Help my girlfriend thinks its her but I'm telling her its my meds.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Davez thread:13781
URL: http://www.dr-bob.org/babble/20040325/msgs/328883.html